Only registered users are allowed to post. To register, please click here

To reduce SPAM, all post from new members with less than 1 post will require approval from web master.

Should you have any problem in posting, registering, or login, please do not hesitate to contact the admin.
Contact admin click here

Worried about C-Diff /Mild Diarrhea After Treatment ??

New things in the forums might be highlighted here. Take a look at the avatars! Get yourself one, there are hundreds to choose from.

Moderators: Toni, barjammar

Post Reply
Leahnicole
Posts: 4
Joined: Sat Dec 26, 2015 8:12 pm

Worried about C-Diff /Mild Diarrhea After Treatment ??

Post by Leahnicole » Fri Jan 01, 2016 1:58 am

Is some diarrhea common after finishing the antibiotics? It's been 4 days since my last antibiotic. Been eating yogurt and taking probiitics. I have mild diarrhea. Like one loose stools per day. Is that common given that I took high dose of antibiotics for 7 days? I'm on mycelex now for oral thrush so perhaps that it why I'm having diarrhea? So worried im going to get C Diff now

Helico_expert
Site Admin
Posts: 2171
Joined: Wed Mar 02, 2011 7:20 am

Re: Worried about C-Diff /Mild Diarrhea After Treatment ??

Post by Helico_expert » Tue Jan 12, 2016 10:37 pm

it's not common to have diarrhea after antibiotics. The side effects such as diarrhea should stop within a week after stopping antibiotics. Unfortunately, it's difficult to understand the cause of the diarrhea. In general, we explain that it is because when you take antibiotics, all the good bacteria got wiped out. Then it is by chance that good and bad bacteria fight out to dominate the guts. If the bad bacteria wins, then you develop IBD symptoms, which can happen to some people.

So, how are you feeling now? it's more than a week since you finished your antibiotics. did you seek medical advise on C. diff?

Post Reply

Return to “Hot Topics and Common forum Issues”